Alert archive / Mississippi / Special Weather Statements in 2014
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 3, 2014, 3:10 PM CDT for Issaquena County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2014, 3:10 PM CDT (20:10 UTC)
- Expired
- Aug 3, 2014, 3:40 PM CDT
- In force
- 30 min
- Issued by
- NWS Jackson, MS
County Issaquena County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
954 WWUS84 KJAN 032010 SPSJAN LAZ009-016-MSZ040-041-047-032040- WARREN MS-SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-MADISON LA- 310 PM CDT SUN AUG 3 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT SUN AUG 3 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER FITLER AT 310 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN ISSAQUENA...SOUTHWESTERN SHARKEY AND NORTHWESTERN WARREN COUNTIES...AND NORTHEASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3257 9085 3250 9111 3276 9117 3281 9097 TIME...MOT...LOC 2010Z 343DEG 7KT 3270 9104 $$ GRG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 3, 10:18 AM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 3, 10:18 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1018 AM CDT SUN AUG 3 2014 .UPDATE...GRAPHICS AND HAZARDS UPDATED FOR LIMITED RISK OF ISOLATED STRONG TO SEVERE STORMS THIS AFTERNOON. MAIN HAZARDS WILL BE LOCALIZED WIND GUSTS OF 60 MPH AND PENNY TO QUARTER SIZED HAIL. TIMING OF STRONGEST STORMS WILL BE MAINLY FROM 1PM - 7PM. .DISCUSSION...A SUBTLE H5 S/WV TROUGH, BARELY RESOLVED BY NEW NWP GUIDANCE, IS EMBEDDED IN A STRONGER 50-60 KT H3 JET OVER THE ARKLAMISS IN COMBINATION WITH LOW-LVL CYCLONIC FLOW AS AN INVERTED TROUGH AXIS SUBTLY EXTENTS ACROSS SOUTHERN PORTIONS OF THE REGION. THESE FACTORS COMBINED WITH MODIFIED 12Z KJAN RAOB REVEAL COOLER TEMPERATURES ALOFT (-37C H3/-11 H5/+16C H85) LEADING TO 27C VERTICAL TOTALS AND PROGGED NEAR 3000 J/KG SBCAPE THIS AFTN COULD SUPPORT A FEW STRONG TO SEVERE STORMS ALONG AND SOUTH OF I-20 CORRIDOR. SPC MESOANALYSIS AND NWP SUITE ARE NOT SEEMINGLY CAPTURING THE COOLER TEMPS BEING OBSERVED. FURTHERMORE, REGION WILL BE IN LEFT FRONT QUAD OF THE H3 JET STREAK PLACING IT IN A SLIGHTLY MORE FAVORABLE REGION VS. PREVIOUS DAYS. 03/00Z SSEO OUTPUT SUGGESTS MOST ROBUST ACTIVITY WILL BE ALONG AND SOUTH OF I-20 WITH DECENT UPDRAFT PROGNOSIS WHERE BEST QG LIFT WILL BE FOCUSED. STORM MOTION WILL BE SLOW AND LOCALLY HEAVY RAIN COULD OCCUR IN THE STRONGER STORMS. ANY STRONGER STORMS SHOULD HAVE DECREASED STRENGTH AFTER 7PM. UPDATED GRAPHICS HAVE BEEN POSTED AND AN UPDATED AVIATION DISCUSSION CAN BE FOUND DIRECTLY BELOW. /ALLEN/ && .AVIATION...AFTERNOON FOCUS WILL BE ON TIMING CONVECTIVE ACTIVITY AND WILL USE A COMBO OF VC/TEMPO WORDING TO REFLECT WHEN/WHERE. BY EVENING...CONDITIONS LOOK TO BE QUIET WITH A TREND TOWARD MVFR CONDITIONS AFTER 06Z...ESPECIALLY FOR SITES THAT RECEIVE PRECIP. THERE IS ALSO SOME POTENTIAL FOR A BRIEF PERIOD OF IFR VIS CONDITIONS AT A FEW SITES AS WELL...MAY INTRODUCE THAT BASED OFF THE LATEST GUIDANCE FOR 18Z. /CME/ && .PREV DISCUSSION... /ISSUED 400 AM CDT SUN AUG 3 2014/ SHORT TERM...TODAY THROUGH MONDAY NIGHT...EARLY MORNING WATER VAPOR IMAGERY SHOWED A POTENT SHORTWAVE OVER THE OHIO VALLEY THAT WILL MOVE TO THE NORTHEAST TODAY AND SLOWLY WEAKEN THE AMPLIFIED UPPER LEVEL TROUGH THAT HAS BEEN OVER OUR REGION THE LAST SEVERAL DAYS. SURFACE ANALYSIS SHOWED A LOW OVER THE TEXAS/LOUISIANA COAST THAT WILL SHIFT SOUTH AND WEAKEN TODAY AS WELL BUT CIRCULATION AROUND THIS FEATURE WAS LEADING TO PLENTY OF CLOUD COVER OVER OUR CWA AND WL HELP MAINTAIN OUR VERY MOIST AIRMASS TODAY. THE 00Z SUN JAN SOUNDING STILL HAD A PW OF 1.87 INCHES AND PWS BETWEEN AN INCH AND THREE QUARTERS AND TWO INCHES WL CONTINUE TODAY. THIS MOISTURE WILL SUPPORT DECENT COVERAGE OF CONVECTION THIS AFTERNOON AND EARLY EVENING. PARAMETERS FOR WET MICROBURST POTENTIAL LOOK RATHER MEAGER THIS AFTERNOON AND MONDAY AFTERNOON ALTHOUGH A BRIEF HEAVY DOWNPOUR WILL BE LIKELY DUE TO THE HIGH PWS. WL SEE A DISTINCT DIURNAL TREND TO THE CONVECTION THROUGH THE SHORT TERM PERIOD AND THE COVERAGE WL DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. A LITTLE DRIER AIR ALOFT IS STILL EXPECTED TO FILTER INTO OUR REGION FROM THE NORTHWEST MONDAY BUT NOT AS FAR SOUTH BY MONDAY EVENING AS PREVIOUS MODEL RUNS SUGGESTED. PWS BELOW AN INCH AND A HALF WILL BE OVER THE DELTA REGION MONDAY AFTERNOON AND RESULT IN LOWER POPS THERE. GREATEST POPS THIS AFTERNOON AND MONDAY AFTERNOON WILL BE OVER THE SOUTH. A FEW MORE BREAKS IN THE CLOUD COVER TODAY WILL ALLOW TEMPERATURES TO TOP OUR CLOSER TO NORMAL AROUND 90F TODAY. TEMPERATURES SHOULD TOP OUT A DEGREE OR TWO WARMER MONDAY AFTERNOON. /22/ LONG TERM...TUESDAY THROUGH SATURDAY...THE LONG TERM MODELS AND ENSEMBLES WERE GENERALLY SIMILAR WITH THE UPPER PATTERN WITH SOME SUBTLE DIFFERENCES. ON TUESDAY THE UPPER TROUGH AXIS WILL BE MOVING EAST OF THE REGION. PWATS WILL BE 1-1.4 INCHES NORTH OF INTERSTATE 20 AND 1.7 INCHES SOUTH OF INTERSTATE 20 AT THIS TIME. AS WE MOVE INTO THE MIDDLE OF THE WORK WEEK MIDLEVEL RIDGING WILL BUILD IN FROM THE WEST. MODEL CROSS SECTIONS SHOW MIDLEVEL DRYING COMING IN FROM THE WEST ON TUESDAY INTO WEDNESDAY. FOR THURSDAY INTO SATURDAY PWATS WILL INCREASE ACROSS THE REGION WITH READINGS FROM 1.7 TO 2.0+ INCHES AS GULF MOISTURE RETURNS. THE BEST CHANCES OF RAIN WILL BE ACROSS THE SOUTHERN AREAS FOR TUESDAY THROUGH WEDNESDAY...THEN WILL SOMEWHAT SPREAD ACROSS THE REGION FOR THURSDAY THROUGH SATURDAY. THE ACTIVITY WILL BE MAINLY DIURNALLY DRIVEN FOR TUESDAY. SOME SHORTWAVES WILL CROSS THE REGION IN NORTHWEST FLOW ON LATE WEDNESDAY THROUGH SATURDAY. THE EURO AND NAVY MODEL SHOWED SOME POSSIBLE MCS CLUSTERS COMING NEAR THE REGION IN NORTHWEST FLOW DURING THE LATER PART OF THE WORK WEEK INTO SATURDAY. THERE ARE SOME OTHER DIFFERENCES IN THE MODELS WITH THURSDAY AND FRIDAY AS THE EURO WAS A LITTLE MORE PRONOUNCE WITH THE SHORT WAVES MOVING ACROSS THE REGION. AS FAR AS TEMPS ARE CONCERN FOR DAILY HIGHS TEMPS WILL BE GENERALLY IN THE LOWER 90S. MEX GUIDANCE LOOKED A LITTLE WARM WITH HIGHS IN THE MIDDLE 90S...WHILE 850 TEMPS WERE ONLY IN THE LOWER TO MIDDLE 20S. THE EURO WAS A LITTLE COOL WITH MOST HIGHS IN THE UPPER 80S. SO WENT WITH A BLEND OF MEX AND THE COOLER EURO GUIDANCE ONCE AGAIN. FOR LOWS WENT GENERALLY CLOSE TO GMOS GUIDANCE WITH READINGS IN THE UPPER 60S TO LOWER 70S. THE MEX AND EURO LOOKED A LITTLE WARM... ESPECIALLY THE EURO WITH LOWS IN THE MIDDLE 70S. AS FAR AS POPS ARE CONCERN WENT CLOSE TO A BLEND OF MEX AND GMOS GUIDANCE POPS. THE EURO POPS WERE DRY ON TUESDAY AND WEDNESDAY...BUT INCREASES ESP ON FRIDAY NIGHT WITH POSSIBLE MCS CLUSTER INTERACTION. POPS ON SATURDAY DECREASED IN COVERAGE ON THE EURO./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 88 68 91 68 / 55 25 33 14 MERIDIAN 89 68 92 67 / 48 31 37 19 VICKSBURG 87 67 92 65 / 52 20 29 10 HATTIESBURG 88 70 92 71 / 66 33 62 19 NATCHEZ 86 68 89 68 / 61 23 46 12 GREENVILLE 88 67 91 65 / 27 9 14 8 GREENWOOD 89 66 91 64 / 27 11 17 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/CME/22/17
Hazardous weather outlook, Aug 3, 2:33 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 233 PM CDT SUN AUG 3 2014 ARZ074-075-MSZ018-019-025>039-041945- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 233 PM CDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ007>009-015-016-023>026-MSZ040>066-072>074-041945- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 233 PM CDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...REMAINDER OF TODAY A FEW STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH ABOUT 7 PM THIS EVENING. THE PRIMARY THREAT WILL BE FROM SMALL HAIL AND GUSTY WINDS...LOCALLY HEAVY RAINFALL MAY ALSO OCCUR WITH THE SLOWER MOVING STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST OF TODAY. CME && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 3, 12:53 PM CDT, 2 hours 17 minutes before
MSZ048-031820- HINDS MS- 1253 PM CDT SUN AUG 3 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1253 PM CDT SUN AUG 3 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF RAYMOND AT 1253 PM CDT...MOVING SOUTH AT 5 MPH. PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3217 9038 3217 9059 3231 9056 3230 9038 TIME...MOT...LOC 1753Z 013DEG 4KT 3223 9046 CME
Special weather statement, Aug 3, 2:26 PM CDT, 44 minutes before
MSZ038-031955- WINSTON MS- 226 PM CDT SUN AUG 3 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 226 PM CDT SUN AUG 3 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER WINSTON COUNTY AT 226 PM CDT...MOVING SOUTH AT 10 MPH. PEOPLE IN WEST CENTRAL WINSTON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3297 8915 3296 8931 3309 8928 3308 8912 TIME...MOT...LOC 1926Z 013DEG 9KT 3304 8924 10
Special weather statement, Aug 3, 2:40 PM CDT, 30 minutes before
MSZ047-032010- WARREN MS- 240 PM CDT SUN AUG 3 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT SUN AUG 3 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER OAK RIDGE AT 240 PM CDT... MOVING SOUTH AT 10 MPH. PEOPLE IN NORTHEASTERN WARREN COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3239 9063 3245 9080 3257 9076 3253 9059 TIME...MOT...LOC 1940Z 013DEG 9KT 3250 9071 10
Special weather statement, Aug 3, 3:10 PM CDT, 0 minutes before
LAZ009-016-MSZ040-041-047-032040- WARREN MS-SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-MADISON LA- 310 PM CDT SUN AUG 3 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT SUN AUG 3 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER FITLER AT 310 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN ISSAQUENA...SOUTHWESTERN SHARKEY AND NORTHWESTERN WARREN COUNTIES...AND NORTHEASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3257 9085 3250 9111 3276 9117 3281 9097 TIME...MOT...LOC 2010Z 343DEG 7KT 3270 9104 GRG
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:53 PM CDT | Special Weather Statement | JAN | Hinds | 27 min |
| Aug 3, 2:26 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Aug 3, 2:40 PM CDT | Special Weather Statement | JAN | Warren | 30 min |
| Aug 3, 3:25 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| Aug 3, 3:45 PM CDT | Special Weather Statement | JAN | Webster | 30 min |
| Aug 3, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 41 min |
| Aug 3, 3:59 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Aug 3, 4:03 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Aug 3, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 32 min |
| Aug 3, 4:25 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| Aug 3, 4:27 PM CDT | Special Weather Statement | JAN | Clay | 33 min |
| Aug 3, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 48 min |
| Aug 3, 4:46 PM CDT | Special Weather Statement | JAN | Smith | 29 min |
| Aug 3, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones, Smith | 46 min |
| Aug 3, 5:02 PM CDT | Special Weather Statement | JAN | Montgomery | 28 min |
| Aug 3, 5:10 PM CDT | Special Weather Statement | JAN | Smith | 30 min |
| Aug 3, 5:41 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Aug 3, 6:22 PM CDT | Special Weather Statement | JAN | Jones | 28 min |
| Aug 3, 6:39 PM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
Nearby
Special Weather Statements in Mississippi, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.